Transformation de Fourier homogène
[Homogeneous Fourier transformation]
Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 4, pp. 527-551.

In their proof of the Drinfeld-Langlands correspondence, Frenkel, Gaitsgory and Vilonen make use of a geometric Fourier transformation. Therefore, they work either with -adic sheaves in characteristic p>0, or with 𝒟-modules in characteristic 0. Actually, they only need to consider the Fourier transforms of homogeneous sheaves for which one expects a geometric Fourier transformation over . In this note, we propose such a homogeneous geometric Fourier transformation. It extends the geometric Radon transformation which has been studied by Brylinski.

Dans leur démonstration de la correspondance de Drinfeld-Langlands, Frenkel, Gaitsgory et Vilonen utilisent la transformation de Fourier géométrique, ce qui les oblige à travailler soit avec les faisceaux -adiques en caractéristique p>0, soit avec les 𝒟-Modules en caractéristique 0. En fait, ils n’utilisent cette transformation de Fourier géométrique que pour des faisceaux homogènes pour lesquels on s’attend à avoir une transformation de Fourier sur . L’objet de cette note est de proposer une telle transformation de Fourier qui prolonge la transformation de Radon géométrique étudiée par Brylinski.

DOI: 10.24033/bsmf.2454
Classification: 11T23,  14F20,  14F22
Keywords: Fourier transformation, perverse sheaves, algebraic stacks
@article{BSMF_2003__131_4_527_0,
     author = {Laumon, G\'erard},
     title = {Transformation de {Fourier} homog\`ene},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {527--551},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {131},
     number = {4},
     year = {2003},
     doi = {10.24033/bsmf.2454},
     zbl = {1088.11044},
     mrnumber = {2044494},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2454/}
}
TY  - JOUR
AU  - Laumon, Gérard
TI  - Transformation de Fourier homogène
JO  - Bulletin de la Société Mathématique de France
PY  - 2003
DA  - 2003///
SP  - 527
EP  - 551
VL  - 131
IS  - 4
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2454/
UR  - https://zbmath.org/?q=an%3A1088.11044
UR  - https://www.ams.org/mathscinet-getitem?mr=2044494
UR  - https://doi.org/10.24033/bsmf.2454
DO  - 10.24033/bsmf.2454
LA  - fr
ID  - BSMF_2003__131_4_527_0
ER  - 
%0 Journal Article
%A Laumon, Gérard
%T Transformation de Fourier homogène
%J Bulletin de la Société Mathématique de France
%D 2003
%P 527-551
%V 131
%N 4
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2454
%R 10.24033/bsmf.2454
%G fr
%F BSMF_2003__131_4_527_0
Laumon, Gérard. Transformation de Fourier homogène. Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 4, pp. 527-551. doi : 10.24033/bsmf.2454. http://www.numdam.org/articles/10.24033/bsmf.2454/

[1] K. Behrend - Derived -adic categories for algebraic stacks, Mem. Amer. Math. Soc., vol. 163, American Mathematical Society, 2003. | MR | Zbl

[2] A. Beilinson, J. Bernstein & P. Deligne - Faisceaux pervers, Astérisque, vol. 100, Société Mathématique de France, 1982. | MR | Zbl

[3] J.-L. Brylinski - « Transformations canoniques, dualité projective, théorie de Lefschetz, transformations de Fourier et sommes trigonométriques », Géométrie et analyse microlocales, Astérisque, vol. 140-141, Société Mathématique de France, 1986, p. 3-134. | MR | Zbl

[4] T. Ekedahl - « On the Adic Formalism », The Grothendieck Festschrift, vol. II, Progess in Mathematics, vol. 87, Birkhäuser, 1990, p. 197-218. | MR | Zbl

[5] E. Frenkel, D. Gaitsgory & K. Vilonen - « On the geometric Langlands conjecture », J. Amer. Math. Soc. 15 (2002), p. 367-417. | MR | Zbl

[6] O. Gabber - « Notes on some t-structures », manuscrit, décembre 2000. | Zbl

[7] P. Gabriel - « Des catégories abéliennes », Bull. Soc. Math. France 90 (1962), p. 323-448. | EuDML | Numdam | MR | Zbl

[8] N. Katz & G. Laumon - « Transformation de Fourier et majoration de sommes exponentielles », Publ. Math. IHES 62 (1986), p. 145-202. | DOI | EuDML | Numdam | Zbl

[9] G. Laumon - « Transformation de Fourier, constantes d'équations fonctionnelles et conjecture de Weil », Publ. Math. IHES 65 (1987), p. 131-210. | EuDML | Numdam | MR | Zbl

[10] -, « Travaux de Frenkel, Gaitsgory et Vilonen sur la correspondance de Drinfeld-Langlands », Séminaire Bourbaki, exposé no 906, 2002. | Zbl

[11] G. Laumon & L. Moret-Bailly - Champs algébriques, Springer-Verlag, 1999. | Zbl

[12] T. Springer - « A purity result for fixed point varieties in flag manifolds », J. Fac. Sci. Univ. Tokyo 31 (1984), p. 271-282. | MR | Zbl

Cited by Sources: